# SDR 2008UALA03989

- Difficulty date: July 26, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 67,809 hours, 11,053 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 20224324
- Condition: Faulty
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOP LIGHT ON.  S/D*  FOUND FAULTY ACTUATOR.  REPLACED ACTUATOR PER MM 21-53-04, OP CHECKED GOOD.  AC OK FOR SERVICE.
